# SDR 2007UALA00477

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREASE BEAM WEB HAS MISDRILLED HOLE 6 INCHES AFT OF BS 947 RBL 55.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED AREA OF WEB MADE WHOLE WITH A SINGLE LAYER REPAIR.
